# SDR SWAA2022032333071

- Difficulty date: October 24, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 26,534 hours, 11,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149A8109U114
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 867 LBL 10 WL 165; BULKHEAD SUPPORT BRACKET IS CRACKED. / REMOVED AND REPLACED DAMAGED BRACKET AFT CARGO STA 867 LBL 10 WL 165; BULKHEAD SUPPORT BRACKET. PN 149A8109 U114 ATAG 25690; IAW DRAWING 149A8109 REV: D
